Free Access
Issue
ESAIM: M2AN
Volume 30, Number 5, 1996
Page(s) 527 - 548
DOI https://doi.org/10.1051/m2an/1996300505271
Published online 31 January 2017
  1. A. JEFFREY, 1976, Quasilinear hyperbolic Systems and waves. Research Notes in Mathematics, Pitman Publishing. [MR: 417585] [Zbl: 0322.35060]
  2. F. JOHN, 1982, Partial Differential Equations. Applied Mathematical Sciences, Springer Verlag. [MR: 831655] [Zbl: 0472.35001]
  3. P. D. LAX, 1982, The Multiplicity of Eigenvalues. Bulletin of the AMS, 6, (2), pp. 213-214. [MR: 640948] [Zbl: 0483.15006]
  4. M. E. TAYLOR, 1974, Pseudo Differential Operators. Lecture Notes in Mathematics 416, Springer Verlag. [MR: 442523] [Zbl: 0289.35001]
  5. F. TREVES, 1975, Basic Linear Partial Differential Equations. Pure and applied Mathematics, Academic Press. [MR: 447753] [Zbl: 0305.35001]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you